Journal of Symbolic Logic

An Axiomatization of Full Computation Tree Logic

M. Reynolds

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We give a sound and complete axiomatization for the full computation tree logic, CTL*, of R-generable models. This solves a long standing open problem in branching time temporal logic.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 3 (2001), 1011-1057.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746544

Mathematical Reviews number (MathSciNet)
MR1856726

Zentralblatt MATH identifier
1002.03015

JSTOR
links.jstor.org

Citation

Reynolds, M. An Axiomatization of Full Computation Tree Logic. J. Symbolic Logic 66 (2001), no. 3, 1011--1057. https://projecteuclid.org/euclid.jsl/1183746544


Export citation